# SDR SWI2025F00410

- Difficulty date: January 20, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N962SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7859
- Aircraft time: 47,040 hours, 40,701 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH MLG VOLUMETRIC FUSE MOUNT IS CRACKED INSIDE WHEEL WELL (UNDERSIDE OF PRESSURE FLOOR) (C-CHECK RO 03/30/2024)REMOVED AND INSTALLED NEW RH MLH VOLUMETRIC FUSE MOUNTING BRACKET REF CRJ200 SRM 51-41-02, CRJ200 SRM 51-42-06 AND BOMBARDIER DWG: 601R75278 REV -G. COMPLIED WITH TASK CARD 51-900-1003-SKY. NO WEIGHT CHANGE PART FOR PART REPLACEMENT
